# SDR AALA201704129018

- Difficulty date: April 10, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 47,629 hours, 19,343 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG19802
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON GATE ARRIVAL AS CABIN DOOR 1L WAS OPENED, SLIDE COMPARTMENT OPENED AND SLIDE PACK BEGIN TO FALL OUT ONTO JETBRIDGE. REPLACED L1 DOOR ESCAPE SLIDE PER SIC 25-94-10. THE AIRCRAFT WAS GROUNDED.
